RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 1, Pages 136–146 (Mi tvp3556)  

This article is cited in 2 scientific papers (total in 2 papers)

Rate of Convergence for Degenerate Von-Mises Functionals

V. S. Korolyuk, Yu. V. Borovskich


Full text: PDF file (1466 kB)

English version:
Theory of Probability and its Applications, 1988, 33:1, 125–135

Bibliographic databases:

Received: 15.01.1986

Citation: V. S. Korolyuk, Yu. V. Borovskich, “Rate of Convergence for Degenerate Von-Mises Functionals”, Teor. Veroyatnost. i Primenen., 33:1 (1988), 136–146; Theory Probab. Appl., 33:1 (1988), 125–135

Citation in format AMSBIB
\Bibitem{KorBor88}
\by V.~S.~Korolyuk, Yu.~V.~Borovskich
\paper Rate of Convergence for Degenerate Von-Mises Functionals
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 1
\pages 136--146
\mathnet{http://mi.mathnet.ru/tvp3556}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939995}
\zmath{https://zbmath.org/?q=an:0668.60037|0634.60030}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 1
\pages 125--135
\crossref{https://doi.org/10.1137/1133012}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988T236600012}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3556
  • http://mi.mathnet.ru/eng/tvp/v33/i1/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 56:4 (2011), 660–673  mathnet  crossref  crossref  mathscinet  isi  elib
    2. O. L. Yanushkyavichene, R. Yanushkevichius, “About the rate of convergence of one U-statistic”, Inform. i ee primen., 6:3 (2012), 64–68  mathnet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:135
    Full text:64

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020